Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 212, NWS Lincoln, IL

August 8, 20115 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 8, 2011, 5:57 PM CDT for 5 counties in Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 5:57 PM CDT (22:57 UTC)
Expired
Aug 8, 2011, 6:43 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marshall County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:18 PM CDTTSTM WND DMGPeoria, IL12 INCH TREE DOWN ON STRATFORD AVE...200 BLOCK...IN THE KNOLL DIVISION. FROM CITY OF PEORIA EMA.
Aug 8, 6:20 PM CDTTSTM WND DMGPeoria, ILNUMEROUS REPORTS OF POWER LINES DOWN IN CITY. FROM CITY OF PEORIA EMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 5:38 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1544 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WUUS53 KILX 082257
SVRILX
ILC123-143-175-179-203-090000-
/O.NEW.KILX.SV.W.0212.110808T2257Z-110809T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...
  NORTH CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 700 PM CDT.

* AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM PRINCEVILLE TO LAURA TO YATES CITY...AND MOVING EAST AT 30
  MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...BRIMFIELD...DUNLAP...CHILLICOTHE...ROME...SPRING BAY...
  WEST PEORIA...WASHBURN...GERMANTOWN HILLS...METAMORA...
  WASHINGTON...LAWN RIDGE...KICKAPOO...ALTA...HOPEWELL...MOSSVILLE...
  PEORIA HEIGHTS...LOW POINT...CAZENOVIA AND PATTONSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4093 8913 4077 8924 4065 8942 4077 8999
      4090 8998 4105 8975
TIME...MOT...LOC 2257Z 286DEG 26KT 4095 8972 4088 8983
          4083 8994
WIND...HAIL 60MPH 0.75IN

$$

BAK
3 follow-up statements
850 
WWUS53 KILX 082322
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT MON AUG 8 2011

ILC123-175-082331-
/O.CAN.KILX.SV.W.0212.000000T0000Z-110809T0000Z/
MARSHALL IL-STARK IL-
622 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARK AND
SOUTHWESTERN MARSHALL COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS 
THE WARNED AREA.

LAT...LON 4097 8945 4092 8947 4092 8946 4093 8918
      4092 8914 4077 8924 4065 8942 4077 8999
      4089 8972 4098 8956
TIME...MOT...LOC 2321Z 286DEG 26KT 4090 8950 4083 8961
          4078 8972

$$

ILC143-179-203-090000-
/O.CON.KILX.SV.W.0212.000000T0000Z-110809T0000Z/
PEORIA IL-TAZEWELL IL-WOODFORD IL-
622 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WOODFORD...NORTH CENTRAL TAZEWELL AND NORTHERN PEORIA COUNTIES UNTIL
700 PM CDT...

AT 619 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CHILLICOTHE TO DUNLAP TO 6 MILES SOUTHWEST OF DUNLAP...MOVING
EAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.

LOCATIONS IMPACTED INCLUDE...
  PEORIA...ROME...SPRING BAY...WEST PEORIA...WASHBURN...GERMANTOWN
  HILLS...METAMORA...WASHINGTON...ALTA...MOSSVILLE...PEORIA
  HEIGHTS...LOW POINT AND CAZENOVIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4097 8945 4092 8947 4092 8946 4093 8918
      4092 8914 4077 8924 4065 8942 4077 8999
      4089 8972 4098 8956
TIME...MOT...LOC 2321Z 286DEG 26KT 4090 8950 4083 8961
          4078 8972
WIND...HAIL 60MPH 0.75IN

$$
182 
WWUS53 KILX 082334
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CDT MON AUG 8 2011

ILC143-082344-
/O.CAN.KILX.SV.W.0212.000000T0000Z-110809T0000Z/
PEORIA IL-
634 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PEORIA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.

LAT...LON 4092 8914 4077 8924 4072 8942 4075 8950
      4092 8946 4093 8925 4093 8916
TIME...MOT...LOC 2334Z 287DEG 34KT 4088 8932 4075 8936

$$

ILC179-203-090000-
/O.CON.KILX.SV.W.0212.000000T0000Z-110809T0000Z/
TAZEWELL IL-WOODFORD IL-
634 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WOODFORD AND EXTREME NORTH CENTRAL TAZEWELL COUNTIES UNTIL 700 PM
CDT...

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WASHBURN TO GERMANTOWN HILLS...MOVING EAST AT 40 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL WOODFORD AND EXTREME NORTHEASTERN
  TAZEWELL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4092 8914 4077 8924 4072 8942 4075 8950
      4092 8946 4093 8925 4093 8916
TIME...MOT...LOC 2334Z 287DEG 34KT 4088 8932 4075 8936
WIND...HAIL 60MPH 0.75IN

$$

BAK
971 
WWUS53 KILX 082343
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT MON AUG 8 2011

ILC179-203-082353-
/O.CAN.KILX.SV.W.0212.000000T0000Z-110809T0000Z/
TAZEWELL IL-WOODFORD IL-
643 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODFORD AND
EXTREME NORTH CENTRAL TAZEWELL COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4092 8914 4077 8924 4072 8942 4075 8950
      4092 8946 4093 8925 4093 8916
TIME...MOT...LOC 2343Z 287DEG 34KT 4085 8921 4072 8925

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:48 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 8, 2:48 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT MON AUG 8 2011

.DISCUSSION...
ISSUED 230 PM CDT MON AUG 8 2011

OPERATIONAL MODELS IN GENERALLY GOOD AGREEMENT THROUGH FORECAST
PERIOD LEADING TO ABOVE AVERAGE FORECAST CONFIDENCE.

SHORT TERM...TONIGHT THROUGH TUESDAY

WEAK TROUGH AXIS EXTENDING FROM NEAR MOLINE TO TERRE HAUTE IS
SERVING AS THE PRIMARY FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT
ACROSS CENTRAL ILLINOIS THIS AFTERNOON. MID-LEVEL SHORT-WAVE EVIDENT
ON WATER VAPOR IMAGERY OVER EASTERN IOWA IS ENHANCING COVERAGE OF
STORMS ACROSS NORTHWEST ILLINOIS. 12Z NAM SEEMS TO HAVE A DECENT
HANDLE ON THE SITUATION...SO WILL TREND TOWARD ITS SOLUTION IN THE
IMMEDIATE SHORT-TERM.  AS SUCH...EXPECT BOUNDARY TO GRADUALLY SHIFT
N/NE INTO NORTHERN ILLINOIS OVER THE NEXT FEW HOURS. WILL CARRY
CHANCE POPS ACROSS THE BOARD THROUGH THE EVENING...WITH THE HIGHEST
CHANCES ALONG/NORTHEAST OF THE I-74 CORRIDOR. ONCE THE TROUGH EXITS
THE REGION AND DAYTIME INSTABILITY WANES...SHOWERS/STORMS WILL
DISSIPATE...LEAVING BEHIND MOSTLY DRY CONDITIONS AFTER MIDNIGHT.
NAM/GFS/ECMWF ALL AGREE THAT OVERNIGHT MCS ACTIVITY WILL REMAIN WELL
TO THE S/SW OF CENTRAL ILLINOIS...PRIMARILY IN A CORRIDOR FROM
SOUTHERN KANSAS E/SE INTO ARKANSAS.

GFS/NAM DEPICT SECONDARY WAVE ROTATING AROUND JAMES BAY LOW DURING
THE DAY TUESDAY. ALTHOUGH...BULK OF MOISTURE WILL BE SHUNTED EAST
WITH THE INITIAL SYSTEM TONIGHT. THERE MAY REMAIN ENOUGH RESIDUAL
MOISTURE TO PRODUCE A FEW THUNDERSTORMS GIVEN THE COOLER MID-LEVEL
TEMPS AND RESULTANT LAPSE RATES. BUFR SOUNDINGS SUGGEST CAPE OVER
1000 J/KG NRN FORECAST AREA. WILL RETAIN A SLIGHT CHANCE POP.

BARNES/BARKER

LONG TERM...TUESDAY NIGHT THROUGH MONDAY

HIGH PRESSURE BUILDS IN AT THE SURFACE TUESDAY NIGHT INTO
THURSDAY. SOME CLOUDS WILL STILL BE LIKELY GIVEN THE WEAK CYCLONIC
CURVATURE TO THE MID-LEVEL FLOW...BUT WITH DEW POINTS EXPECTED TO
DROP INTO THE 50S AND LIGHT WINDS...OVERNIGHT LOWS SHOULD RANGE
FROM THE UPPER 50S TO LOWER 60S. TEMPS AT 850 MB ARE EXPECTED TO
FALL TO NEAR 10C. THE AFTERNOON CUMULUS SHOULD ALSO HELP TO KEEP
THE DAYTIME HIGHS FROM REACHING NEAR SEASONAL NORMALS WITH SOME
HIGHS REMAINING IN THE 70S IN THE NORTHERN PORTION OF THE FORECAST
AREA WEDNESDAY AND THURSDAY.

NEXT SYSTEM IS PROGGED TO BEGIN TO IMPACT ILLINOIS THURSDAY NIGHT
WITH INCREASING CLOUDINESS AND THEN SCATTERED THUNDERSTORMS FRIDAY
AND SATURDAY. THE GFS ENSEMBLES SUGGEST THAT THE OPERATIONAL MODEL
MAY BE A BIT OF AN OUTLIER ON THE HIGH SIDE ON MOISTURE AND DRY
AIR MASS ALREADY IN PLACE SHOULD DELAY PRECIP ONSET.  WILL UNDERCUT
GUIDANCE POPS A BIT FOR THE END OF THE WEEK KEEPING THEM IN THE
CHANCE CATEGORY. MID-LEVEL FLOW IS MODERATE WITH THIS WAVE BUT
INSTABILITY WILL BE LIMITED...SO ANY THREAT OF SEVERE SHOULD BE LOW.

IN THE WAKE OF THIS WAVE...ONCE AGAIN HIGH PRESSURE BUILDS IN WITH
850 TEMPS FALLING INTO THE 11-13C RANGE BRINGING COOLER THAN
SEASONAL NORMAL TEMPS.

SOME DIFFERENCES BEGIN TO BECOME APPARENT EARLY NEXT WEEK WITH THE
ECMWF DEVELOPING A MORE MERIDIONAL FLOW PATTERN. SENSIBLE WEATHER
DIFFERENCES ARE SMALL THOUGH AND WILL GENERALLY FOLLOW A DRY AND
COOL FORECAST CONTINUING.

BARKER
&&

.AVIATION...
ISSUED 1241 PM CDT MON AUG 8 2011

WEAK TROUGH AXIS/WIND SHIFT LINE CURRENTLY EXTENDING FROM NEAR
KGBG...TO KDEC...TO KRSV WILL SERVE AS THE PRIMARY FOCUS FOR
CONVECTION ACROSS CENTRAL ILLINOIS THIS AFTERNOON. LATEST
SATELLITE/RADAR IMAGERY IS ALREADY SHOWING WIDELY SCATTERED STORMS
DEVELOPING ALONG THIS BOUNDARY AND EXPECT THIS TREND TO CONTINUE
FOR THE NEXT SEVERAL HOURS. NAM SHIFTS THE TROUGH AXIS INTO
NORTHERN ILLINOIS TOWARD 00Z...SO CHANCES FOR CONVECTION WILL
LIKELY DIMINISH AFTER THEN. HAVE THEREFORE INCLUDED VCTS AT ALL
TERMINALS BETWEEN 18Z AND 03Z. ONCE THE BOUNDARY LIFTS OUT OF THE
AREA...SKIES WILL PARTIALLY CLEAR AND PATHCY FOG WILL BE POSSIBLE
LATE TONIGHT. FORECAST SOUNDINGS AND NUMERIC GUIDANCE BOTH SUGGEST
AT LEAST A SLIGHT REDUCTION IN VISBYS TOWARD DAWN...SO HAVE
INCLUDED A TEMPO GROUP DOWN TO 4SM BETWEEN 08Z AND 12Z. WINDS WILL
INIITALLY BE FROM THE S/SW AT 5 TO 10KT THIS AFTERNOON...THEN WILL
GO LIGHT AND VARIABLE TONIGHT. WESTERLY WINDS OF 5 TO 10KT WILL
RESUME BY TUESDAY MORNING.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 8, 3:13 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT MON AUG 8 2011

ILZ027>031-036>038-040>057-061>063-066>068-071>073-091100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
313 PM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

AN UPPER-LEVEL DISTURBANCE TRACKING OUT OF IOWA WILL TRIGGER
SCATTERED THUNDERSTORMS ACROSS MAINLY NORTH-CENTRAL ILLINOIS
INTO THE EARLY EVENING HOURS. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...HOWEVER A FEW OF THE STRONGER STORMS WILL BE CAPABLE
OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY
RAINFALL. MOST OF THE STORMS WILL BE CONFINED TO LOCATIONS ALONG
AND NORTH OF I-74 THROUGH ABOUT 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL APPROACH THE REGION LATE IN THE WEEK...BRINGING
ANOTHER CHANCE FOR THUNDERSTORMS FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 5:23 PM CDTSevere Thunderstorm WarningILXMarshall, Stark67 min
Aug 8, 5:29 PM CDTTornado WarningILXMarshall, Stark, Woodford46 min
Aug 8, 6:50 PM CDTSpecial Weather StatementILXWoodford55 min
Aug 8, 6:55 PM CDTSpecial Weather StatementILXTazewell65 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.